# SDR SWIA2024092700003

- Difficulty date: August 29, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 39,908 hours, 25,524 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCK PIT FLOOR CROSSBEAM FR11 HAS CORROSION ON TOP FLANGE AT CENTERLINE AREA     (C-CHECK RO 9/26/2024)    PERFORMED PERMANENT DOUBLER REPAIR ON COCKPIT FLOOR FR 11 CROSSBEAM REF. ETD2024-170-023439. CHANGE IN WEIGHT 195.32 GRAMS CAL. TOOL I.D.# SH2-10286, DUE DATE 4-22-25. SEE CONTINATION CARD FOR FURTHER WORK PERFORMED.THIS REPAIR DOES NOT ADVERSELY AFFECT A FATIGUE CRITICAL STRUCTURE AND DOES NOT REPRESENT AN AIRWORTHINESSLIMITATION. NO SPECIFIC OR ADDITIONAL INSPECTIONS ARE NECESSARY.
